Could the Medicine made me lose some of my memory?

I had been on the narcotic Percoet for seven years now and went to see a New Doctor.He took me off the drug.Is it possible that being on the drug and coming off it after so many years could make my memory a little loss?

Answer:
I wouldn't think so, but you may suffer some withdrawel symptoms for a while. I was on Darvacet for three years and Flexeral, and I didn't realize until I had been off them for a few weeks how much more alert I felt, so ride it out if you feel a little scattered, it is temporary, just your body adjusting.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • Where can i get a massage?
  • Dangers of taking adderall with sleeping pills?
  • Anybody know about REIKI and anybody practicing this.what benefits you are getting.?
  • How does topical arnica cream/gel work?
  • What is Zantac used for.?
  • Does anyone know where i can get a nice coke spoon?
  • Hydroxyzine is used sometimes for anxiety.what will happen to my dumbass friend who took 4 25 mg of it?
  • Is there a natural cure for type 1 diabetes?
  • My mother is suffering from osteoarthritis near the foot joint region. What is the best home remedy for?
  • Has anyone tried the product Sleep MD?
  • Best marijuana alternative?
  • Brainspeak cd's. Has anyone used them w/ success?
  • Can i eat it all in one day?
  • Can I choke on a capsule pill?
  • Green tea, is it really all that good for you?